Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v49.i9.10
pages 1-19

Algebraic Interaction Theory and Cyber-Physical Systems

Alexander A. Letichevsky
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev

RESUMO

A new model of cyber-physical systems is considered. The model generalizes known models like hybrid and time automata. The application of modeling and verification methods accumulated in the field of programming to the development of cyber-physical systems is discussed.


Articles with similar content:

The Numerically Analytical Solutions of Some Geomigratory Problems within the Framework of Fractional-differential Mathematical Models
Journal of Automation and Information Sciences, Vol.46, 2014, issue 2
Iurii G. Kryvonos, Vladimir M. Bulavatskiy
The Information Analytical Subsystem for Support of Management Decision Making in the Social Sphere of the Region
Telecommunications and Radio Engineering, Vol.64, 2005, issue 1-6
T. I. Lapina, M. V. Artemenko, O. Gudets, M. V. Sokolova
AN ANALYTICAL APPROACH TO THE SOLUTION OF MULTIDIMENSIONAL DRYING PROBLEMS
Hybrid Methods in Engineering, Vol.3, 2001, issue 2&3
R. L. Thum, Marco T. Vilhena, L. B. Barichello, Renato M. Cotta
Modeling Ionic Continua Under Multifield Conditions
International Journal for Multiscale Computational Engineering, Vol.4, 2006, issue 2
John G. Michopoulos
Mathematical Simulation of Fluid- and Lithodynamics of the Shore Region
International Journal of Fluid Mechanics Research, Vol.23, 1996, issue 1-2
R. I. Volynskiy, V. I. Morozov, Igor T. Selezov